5 posts / 0 new
Last post
E-Koz's picture
Last seen: 4 years 4 months ago
Joined: 02/16/11
Posts: 411


Seriously uncomfortable. And have felt like this for DAYS. I think this might be a Clomid side effect. Like, ALL of my pants feel tight, but...I haven't gained any weight. And my abdomen just feels achey and I'm constipated. Am I just complaining? Why yes, yes I am.

Anyone else ever hear about this from Clomid?

lemonlemon's picture
Last seen: 3 years 2 weeks ago
Joined: 12/30/07
Posts: 1904

Aww! No fun!!

I'm no help because I havent ever taken C...
But I do feel a little bloated from the other C i had this morning.. CAKE!!!


yipeeladybug's picture
Last seen: 3 years 3 months ago
Joined: 01/18/06
Posts: 1214

LOL Cait - too funny!

Erin, I've never been on Clomid before, but I do believe it's a side effect you could have.

Leah261's picture
Last seen: 3 years 1 month ago
Joined: 09/14/11
Posts: 1244

Hey Erin! I had that problem with Clomid this month. I was bad bloated during and after ovulation for days after. That was pretty miserable. I couldn't suck my stomach in it hurt so bad. I also got constipated around the same time so I guess they go hand in hand, unfortunately. The bloating for me has gotten better the further away from ovulation I get though. Hope you feel better soon! It's a pretty miserable feeling.

kristie_b1's picture
Last seen: 1 year 6 months ago
Joined: 03/07/09
Posts: 351

I took Clomid this cycle. I was MISERABLE with bloating, and constipation. I'm on CD 19 now and it just started to ease off around CD 17.